# SDR 7EMA20120729911

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N911EM
- Make and model: Snias AS350B2
- Aircraft serial: 3603
- Aircraft time: 4,090 hours, 14,304 cycles
- Engine: Lyc LTS101700D2
- Engine time: 6,609 hours, 8,936 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Chip Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED.  DECLARED AN EMERGENCY & LANDED.   CHIP PLUGS CLEANED, AIRCRAFT OIL CHANGED, ACFT RUN UP FOR LEAK TEST AND TEST FOR FURTHER CHIPS.  NO ANOMOLIES NOTED.  ACFT APPROVED FOR RETURN TO SERVICE.
